Document Type

Article

Language

eng

Format of Original

7 p.

Publication Date

2015

Publisher

Canadian Center of Science and Education

Source Publication

International Journal of Statistics and Probability

Source ISSN

1927-7032

Original Item ID

doi: 10.5539/ijsp.v4n3p94

Abstract

We present various characterizations of a recently introduced distribution (Ghosh 2014), called Kumaraswamy- Half- Cauchy distribution based on: (i) a simple relation between two truncated moments; (ii) truncated moment of certain function of the 1st order statistic; (iii) truncated moment of certain function of the random variable; (iv) hazard function; (v) distribution of the 1st order statistic; (vi) via record values. We also provide some remarks on bivariate Gumbel copula distribution whose marginal distributions are Kumaraswamy- Half-Cauchy distributions.

Comments

Published version. International Journal of Statistics and Probability, Vol. 4, No. 3 (2015): 94-100. DOI. © The Authors 2015. Used with permission.

Creative Commons License

Creative Commons Attribution 3.0 License
This work is licensed under a Creative Commons Attribution 3.0 License.

Share

COinS